# SDR CA960412003

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan
- Part number: 1321011
- Condition: Bearing Failed
- Location: Cooling
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) TURBINE AND FAN ASSEMBLY MAKING NOISE AND VIBRATION. BEARING P/N 9101 PP FOUND DRY.
